# SDR DLM88040718

- Difficulty date: August 3, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 44,330 hours, 35,881 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STRINGER 1 AT JOINT WITH STA Y=160, CRACK IN NR 2 LT STRINGER AT JOINT WITH STA Y=160, CRACK IN NR 4 LT STRINGER AT JOINT WITH STA Y=160 AND Y=180.  REPLACED NR 1 STRINGER, SPLICED IN NEW SECTION FOR STRINGERS NR 2 & 4.
